# SDR REXA2025042200468

- Difficulty date: March 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 P/N 601R318081-1 CORRODED IN MULTIPLE LOCATIONS   INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL MID DD4 IAW CRJ700 SRM 51-42-06-001-001-A01 AND51-42-21-001-001-A01
